| Model Number |
RBY2C2457-B |
| Medical Device Problem Code |
Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/24/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the renal vein using ruby coils and a non-penumbra microcatheter.During the procedure, the physician encountered resistance while advancing the ruby coil through the middle distal-end of the microcatheter.Therefore, the ruby coil and microcatheter were removed.The procedure was completed using a lantern delivery microcatheter (lantern) and additional ruby coils.There was no report of an adverse effect to the patient.